# SDR FDEA202305060821

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24743
- Aircraft time: 83,325 hours, 33,381 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SR57141N537010
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZONE 220 FLOORBOARD 222 MAF DELAMINATED. FABRICATED ZONE 220 FLOORBOARD 222 MAF ON VTMAE TRAVELER # T23/1676763   IAW DWG SRZ - 25 - 005 REVISION R.        MAJOR REPAIR
